# SDR COMA9610047

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING, GEAR INTRANSIT LIGHTS REMAINED ON AFTER GEAR RETRACTION.  REMOVED ICE FROM LANDING GEAR, RETRACT CHECKS NORMAL, AND ACFT RETURNED TO SERVICE.
